MATHEMATICA BOHEMICA, Vol. 131, No. 4, pp. 419-425 (2006)

Infinite-dimensional complex projective spaces and complete intersections

E. Ballico

E. Ballico, Dept. of Mathematics, University of Trento, 38050 Povo (TN), Italy, e-mail:

Abstract: Let $V$ be an infinite-dimensional complex Banach space and $X \subset {\bf {P}}(V)$ a closed analytic subset with finite codimension. We give a condition on $X$ which implies that $X$ is a complete intersection. We conjecture that the result should be true for more general topological vector spaces.

Keywords: infinite-dimensional complex projective space, infinite-dimensional complex manifold, complete intersection, complex Banach space, complex Banach manifold

Classification (MSC2000): 32K05

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number] [Journals Homepage]
© 2006–2010 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition